November 29, 2022

Coronavirus vaccine: Is tinnitus a side effect of the jab? Study looks at reported link

Coronavirus Vaccine: Is Tinnitus A Side Effect Of The Jab? Study Looks At Reported Link

They did however note that the characteristics of a tinnitus diagnosis, including whether it is intermittent, continuous, pulsatile or non-pulsatile, could offer key indications as to which underlying pathologies are at play.

The scientists also noted that two of the reported cases of vaccine-associated tinnitus had a medical history of otological conditions.

This finding, noted the team, suggests genetic predisposition could play a significant role in determining who’s at risk.

They went on to hypothesise that a possible cause for tinnitus could be reactivity between anti-spike SARS-CoV-2 antibodies and otological antigens.

As antibodies interact with the antigens along the auditory pathway, they could trigger an inflammatory reaction, explained the authors.

Source: | This article first appeared on Express.co.uk

Leave a Reply

Your email address will not be published. Required fields are marked *